# SDR SWIA20241002910

- Difficulty date: September 10, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N192SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000638
- Aircraft time: 20,303 hours, 13,199 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON TOP OF LH WING SKIN OUTBD OF RIB 25 - AREA MARKED (C-CHECK RO 9/29/2024) (FILED OPEN)REPAIRED L/E WING L/E SKIN AT WING RIB 25 REF EMB ETD2024-170-025180 REV:A.
